Geometric Phantom Categories
Publications Mathématiques de l'IHÉS, Tome 117 (2013), pp. 329-349.

In this paper we give a construction of phantom categories, i.e. admissible triangulated subcategories in bounded derived categories of coherent sheaves on smooth projective varieties that have trivial Hochschild homology and trivial Grothendieck group. We also prove that these phantom categories are phantoms in a stronger sense, namely, they has trivial K-motives and, hence, all their higher K-groups are trivial too.

@article{PMIHES_2013__117__329_0,
     author = {Gorchinskiy, Sergey and Orlov, Dmitri},
     title = {Geometric {Phantom} {Categories}},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {329--349},
     publisher = {Springer-Verlag},
     volume = {117},
     year = {2013},
     doi = {10.1007/s10240-013-0050-5},
     zbl = {1285.14018},
     mrnumber = {3090263},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1007/s10240-013-0050-5/}
}
TY  - JOUR
AU  - Gorchinskiy, Sergey
AU  - Orlov, Dmitri
TI  - Geometric Phantom Categories
JO  - Publications Mathématiques de l'IHÉS
PY  - 2013
DA  - 2013///
SP  - 329
EP  - 349
VL  - 117
PB  - Springer-Verlag
UR  - http://archive.numdam.org/articles/10.1007/s10240-013-0050-5/
UR  - https://zbmath.org/?q=an%3A1285.14018
UR  - https://www.ams.org/mathscinet-getitem?mr=3090263
UR  - https://doi.org/10.1007/s10240-013-0050-5
DO  - 10.1007/s10240-013-0050-5
LA  - en
ID  - PMIHES_2013__117__329_0
ER  - 
Gorchinskiy, Sergey; Orlov, Dmitri. Geometric Phantom Categories. Publications Mathématiques de l'IHÉS, Tome 117 (2013), pp. 329-349. doi : 10.1007/s10240-013-0050-5. http://archive.numdam.org/articles/10.1007/s10240-013-0050-5/

[AO.] V. Alexeev and D. Orlov, Derived categories of Burniat surfaces and exceptional collections, preprint (2012), arXiv:1208.4348. | MR 3096524 | Zbl 1282.14030

[SGA6.] Berthelot, P.; Grothendieck, A.; Illusie, L. Théorie des intersections et théorème de Riemann–Roch, Séminaire de Géométrie Algébrique du Bois-Marie 1966–1967 (SGA 6) (Lecture Notes in Mathematics) (1971) | Zbl 0218.14001

[Bl.] Bloch, S. Lectures on Algebraic Cycles, Duke Univ. Math. Series IV, 1980 | MR 558224 | Zbl 0436.14003

[BGS.] Ch. Böhning, H.-Ch. Graf von Bothmer, and P. Sosna, On the derived category of the classical Godeaux surface, preprint (2012), arXiv:1206.1830. | Zbl 1299.14015

[BGKS.] Ch. Böhning, H.-Ch. Graf von Bothmer, L. Katzarkov, and P. Sosna, Determinantal Barlow surfaces and phantom categories, preprint (2012), arXiv:1210.0343.

[BK1.] Bondal, A.; Kapranov, M. Representable functors, Serre functors, and reconstructions, Izv. Akad. Nauk SSSR, Ser. Mat., Volume 53 (1989), pp. 1183-1205 (1337) | Zbl 0703.14011

[BK2.] Bondal, A.; Kapranov, M. Enhanced triangulated categories, Mat. Sb., Volume 181 (1990), pp. 669-683 | Zbl 0719.18005

[BO.] A. Bondal and D. Orlov, Semiorthogonal decomposition for algebraic varieties, preprint MPIM 95/15 (1995), arXiv:math.AG/9506012.

[Fu.] Fulton, W. Intersection Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], Springer, Berlin, 1984 | Article | Zbl 0541.14005

[GS.] S. Galkin and E. Shinder, Exceptional collection on the Beauville surface, preprint (2012), arXiv:1210.3339.

[GG.] Gorchinskiy, S.; Guletskii, V. Motives and representability of algebraic cycles on threefolds over a field, J. Algebr. Geom., Volume 21 (2012), pp. 347-373 | Article | MR 2877438 | Zbl 1256.14007

[IM.] Inose, H.; Mizukami, M. Rational equivalence of 0-cycles on some surfaces of general type with p g =0, Math. Ann., Volume 244 (1979), pp. 205-217 | Article | MR 553252 | Zbl 0444.14006

[KMP.] Kahn, B.; Murre, J. P.; Pedrini, C. On the transcendental part of the motive of a surface, London Math. Soc. Lecture Notes Ser. (344) (2004), pp. 143-202 | Zbl 1130.14008

[Ke1.] Keller, B. Invariance and localization for cyclic homology of DG algebras, J. Pure Appl. Algebra, Volume 123 (1998), pp. 223-273 | Article | MR 1492902 | Zbl 0890.18007

[Ke2.] Keller, B. On differential graded categories, International Congress of Mathematicians (II) (2006), pp. 151-190 | Zbl 1140.18008

[KS.] Kontsevich, M.; Soibelman, Y. Notes on A -algebras, A -categories and non-commutative geometry, Homological Mirror Symmetry (Lecture Notes in Phys.) (2009), pp. 153-219 | Article | Zbl 1202.81120

[Ku1.] A. Kuznetsov, Hochschild homology and semiorthogonal decompositions, preprint (2009), arXiv:0904.4330.

[Ku2.] A. Kuznetsov, Height of exceptional collections and Hochschild cohomology of quasiphantom categories, preprint (2012), arXiv:1211.4693.

[LO.] Lunts, V.; Orlov, D. Uniqueness of enhancement for triangulated categories, J. Am. Math. Soc., Volume 23 (2010), pp. 853-908 | Article | MR 2629991 | Zbl 1197.14014

[LS.] V. A. Lunts and O. M. Schnürer, Smoothness of equivariant derived categories, preprint (2012), arXiv:1205.3132. | Zbl 1300.14046

[Ma.] Manin, Yu. I. Correspondences, motifs and monoidal transformations, Math. USSR Sb., Volume 6 (1968), pp. 439-470 | Article | Zbl 0199.24803

[MT.] M. Marcolli and G. Tabuada, From exceptional collections to motivic decompositions via noncommutative motives, preprint (2012), arXiv:1202.6297.

[MS.] Merkurjev, A. S.; Suslin, A. A. K-cohomology of Severi-Brauer varieties and the norm residue homomorphism, Math. USSR, Izv., Volume 21 (1983), pp. 307-340 | Article | Zbl 0525.18008

[Or.] Orlov, D. Derived categories of coherent sheaves and equivalences between them, Russ. Math. Surv., Volume 58 (2003), pp. 511-591 | Article | Zbl 1118.14021

[Qu.] Quillen, D. Algebraic K-theory I, Lect. Notes Math., Volume 341 (1973), pp. 85-147 | Article | MR 338129 | Zbl 0292.18004

[Sch.] Scholl, A. Classical motives, Proc. Sympos. Pure Math. (55) (1994), pp. 163-187 | Zbl 0814.14001

[Ta.] Tabuada, G. Invariants additifs de dg-catégories, Int. Math. Res. Not., Volume 53 (2005), pp. 3309-3339 | Article | MR 2196100 | Zbl 1094.18006

[To.] Toën, B. The homotopy theory of dg-categories and derived Morita theory, Invent. Math., Volume 167 (2007), pp. 615-667 | Article | MR 2276263 | Zbl 1118.18010

[TV.] Toën, B.; Vaquié, M. Moduli of objects in dg-categories, Ann. Sci. École Norm. Sup. (4), Volume 40 (2007), pp. 387-444 | Zbl 1140.18005

Cité par Sources :